RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1965, Volume 20, Issue 6(126), Pages 98–101 (Mi umn6136)  

Scientific notes and problems

On a certain interpolational problem for positive functions harmonic in the unit circle

S. A. Kas'yanyuk


Full text: PDF file (355 kB)

Bibliographic databases:
Received: 16.03.1965

Citation: S. A. Kas'yanyuk, “On a certain interpolational problem for positive functions harmonic in the unit circle”, Uspekhi Mat. Nauk, 20:6(126) (1965), 98–101

Citation in format AMSBIB
\Bibitem{Kas65}
\by S.~A.~Kas'yanyuk
\paper On a~certain interpolational problem for positive functions harmonic in the unit circle
\jour Uspekhi Mat. Nauk
\yr 1965
\vol 20
\issue 6(126)
\pages 98--101
\mathnet{http://mi.mathnet.ru/umn6136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194602}
\zmath{https://zbmath.org/?q=an:0145.14903}


Linking options:
  • http://mi.mathnet.ru/eng/umn6136
  • http://mi.mathnet.ru/eng/umn/v20/i6/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:169
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020